# SDR CA150505009

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,525 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Component: Propellor, Hartzl, HCE4A3J
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 300 HOUR SCHEDULED COIN TAP TEST ON PROPELLER, IT WAS FOUND BY INTERPRETING THE SOUND DURING THE TEST THAT A SIGNIFICANT PORTION OF THE LEADING EDGE OF ONE OF THE PROPELLER BLADES WAS INDICATING A DELAMINATION & DEBONDING.  THE LEADING EDGE JUST OUTBOARD OF THE DEICE BOOT SHOWS A CRACKING & DELAMINATION.  RESEARCHED THE CRITERIA FOR AIRWORTHINESS. CONTACTED AN APPROVED DEALER & DISCUSSED THE PROBLEM.  INDICATED THAT THERE ARE OPERATORS THAT HAVE HAD A SIMILAR ISSUES. DISCUSSION RESULTED IN AMO GROUNDING THE ACFT UNTIL THE PROPELLER IS SENT FOR REPAIR.
